Abstract: In this paper, we study the convergence and almost sure (S, T)-stability of Jungck-Noor type, Jungck-SP type, Jungck-Ishikawa type and Jungck-Mann type random iterative algorithms for some kind of a general contractive type random operators (2.14) in a separable Banach spaces. The Bochner integrability of random fixed point of this kind of random operators, the convergence and almost sure (S, T)-stability for these kind of random iterative algorithms under condition (18) are obtained. Our results are stochastic generalizations of Zhang et al. , Okeke and Eke  and many others in deterministic verse.
Key words: Almost sure (S, T)−stability, separable Banach spaces, random Jungck-Noor iteration scheme, random Jungck-SP iteration scheme, Bochner integrability and random fixed point.
Full text: PDF
Full file: XML
How to cite this article:
R. A. Rashwan, H. A. Hammad and G. A. Okeke, Convergence and almost sure (S,T)-stability for random iterative schemes, International Journal of Advances in Mathematics, Volume 2016, Number 1, Pages 1-16, 2016.